Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 217, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 26, 2012, 5:04 PM CDT for 4 counties in Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 5:04 PM CDT (22:04 UTC)
- Expired
- Sep 26, 2012, 6:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Crane County, TX, Ector County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 55 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820 WUUS54 KMAF 262204 SVRMAF TXC103-135-475-495-262300- /O.NEW.KMAF.SV.W.0217.120926T2204Z-120926T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 504 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ECTOR COUNTY IN WEST TEXAS... NORTHWESTERN CRANE COUNTY IN WEST TEXAS... NORTHEASTERN WARD COUNTY IN WEST TEXAS... SOUTHEASTERN WINKLER COUNTY IN WEST TEXAS... * UNTIL 600 PM CDT * AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONAHANS SANDHILLS STATE PARK...OR 6 MILES EAST OF MONAHANS... MOVING NORTH NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... AREAS BETWEEN NOTREES AND PENWELL... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3190 10280 3187 10246 3150 10268 3158 10288 TIME...MOT...LOC 2203Z 201DEG 16KT 3165 10279 $$
1 follow-up statement
993 WWUS54 KMAF 262229 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT WED SEP 26 2012 TXC103-135-475-495-262300- /O.CON.KMAF.SV.W.0217.000000T0000Z-120926T2300Z/ ECTOR TX-CRANE TX-WARD TX-WINKLER TX- 529 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHEASTERN WINKLER...NORTHEASTERN WARD...NORTHWESTERN CRANE AND SOUTHWESTERN ECTOR COUNTIES... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF PENWELL...OR ABOUT 14 MILES SOUTHWEST OF WEST ODESSA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... LOCATIONS JUST WEST OF WEST ODESSA AND JUST WEST OF PENWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3190 10280 3187 10246 3150 10268 3158 10288 TIME...MOT...LOC 2227Z 223DEG 22KT 3177 10267 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:47 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 26, 2:47 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT WED SEP 26 2012 .SYNOPSIS... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM TODAY ALONG THE HIGHER TERRAIN IN W TX AND ACROSS SE NM THIS AFTERNOON. STORMS WILL DEVELOP IN THOSE LOCATIONS FIRST AND THEN MOVE EASTWARD DURING THE EVENING HOURS. SOME STORMS MIGHT BE SEVERE AND WILL BE SCATTERED IN NATURE. RAIN CHANCES WILL INCREASE FROM WEST TO EAST DURING THE NEXT COUPLE OF DAYS. && .DISCUSSION... AN UPPER LEVEL TROUGH IS CENTERED OVER THE FOUR CORNERS REGION OF THE CONUS AND WILL CONTINUE TO DIG SOUTHWESTWARD DURING THE AFTERNOON/EVENING HOURS TODAY. AS THIS TROUGH DIGS SOUTHWARD IT WILL ENTRAIN RICH MID AND UPPER LVL MOISTURE FROM TROPICAL STORM MIRIAM. AS THIS MOISTURE IS ADVECTED OVER THE REGION...IT WILL INCREASE THE INSTABILITY FROM W TO E TODAY. A 250MB JET WILL BE SLIGHTLY TO THE NORTH OF THE CWA TODAY...SO STRONG CONVERGENCE AT THE SFC SHOULD BE PRESENT. THE COMBINATION OF 0-6KM BULK SHEAR ON THE MAGNITUDE OF 30 KNOTS...COMBINED WITH STEEP MID AND LOW LVL LAPSE RATES AND RELATIVELY WEAK CIN VALUES SHOULD RESULT IN AN ENVIRONMENT CONDUCIVE FOR SEVERE THUNDERSTORMS. HAIL NEAR 1 IN AND GUSTY WINDS WILL BE POSSIBLE. CLOUD BASES WILL BE HIGH NEAR 10K FT ASL ALONG WITH MODELS INDICATING AT DRY LOW LAYERS...NOTED ON INVERTED V SOUNDINGS...EXPECT SOME OF THESE SEVERE STORMS TO PRODUCE VERY STRONG WINDS. PW VALUES WILL BE ABOVE 1.3 INCHES SO HYBRID MICROBURSTS WILL BE POSSIBLE. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE UPPER LEVEL FLOW ON THURSDAY WILL BECOME LESS DEFINED AS A RIDGE OVER THE SE US BUILDS WESTWARD AND THE UPPER TROUGH STALLS OVER THE AREA. THIS WESTWARD BACK BUILD WILL ALLOW REMNANTS FROM TROPICAL STORM MIRIAM TO BE EJECTED INTO OUR CWA FOR THE NEXT COUPLE OF DAYS. MODERATE TO HEAVY RAIN SHOWERS WITH A FEW THUNDERSTORMS CAN BE EXPECTED WITH THIS SYSTEM. PW VALUES WILL REMAIN NEAR 1.5 IN TO 2.0 IN THROUGH SATURDAY MORNING. HIGH PW VALUES WILL RESULT IN THE POSSIBILITY FOR FLASH FLOODING ACROSS THE CWA WITH THE HEAVIER RAIN SHOWERS. SHOWERS AND THUNDERSTORMS WILL START IN THE WESTERN CWA THURSDAY MORNING AND THEN SLOWLY TRANSLATE EASTWARD DURING THE DAY. LATE THURSDAY INTO FRIDAY A STALWART TROUGH WILL MOVE INTO THE GREAT LAKES REGION FORCING THE RIDGE TO BE PUSHED SOUTH WHICH WILL RESULT IN THE REMNANTS TO SETTLE OVER THE REGION FOR TIL SATURDAY EVENING. SATURDAY EVENING THE TROUGH WILL MOVE OVER THE MID WESTERN US AND CHANGE THE FLOW ALOFT OVER SE NM AND W TX TO A DOMINANT NW FLOW AND PUSH THE REMNANTS OUT OF THE CWA. THE CHANCE FOR RAIN WILL DIMINISH BY MID NEXT WEEK. TEMPERATURES ACROSS THE REGION WILL BE SLIGHTLY AT OR BELOW NORMAL THROUGH THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 66 84 63 77 / 40 40 60 60 BIG SPRING TX 67 85 64 76 / 20 30 50 60 CARLSBAD NM 65 83 63 80 / 30 50 50 30 DRYDEN TX 69 85 68 84 / 10 40 50 60 FORT STOCKTON TX 66 84 64 79 / 40 40 50 60 GUADALUPE PASS TX 61 76 55 72 / 20 50 50 30 HOBBS NM 63 80 62 75 / 40 50 50 40 MARFA TX 57 77 57 72 / 30 50 60 60 MIDLAND INTL AIRPORT TX 67 84 63 78 / 20 40 50 60 ODESSA TX 67 84 63 77 / 30 40 50 60 WINK TX 68 85 66 81 / 40 50 60 60 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44/81
Hazardous weather outlook, Sep 26, 1:50 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 150 PM CDT WED SEP 26 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-271900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 150 PM CDT WED SEP 26 2012 /1250 PM MDT WED SEP 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON OVER SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING. A FEW STORMS COULD BECOME SEVERE...WITH GUSTY WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS THURSDAY THROUGH SATURDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT HEAVY RAINFALL IS LIKELY. THIS MAY CAUSE LOCALIZED FLASH FLOODING OF LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Local storm report, Sep 26, 12:28 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1228 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 8 W LONGFELLOW 30.16N 102.77W
09/25/2012 E0.75 INCH BREWSTER TX PUBLIC
EIGHT INCHES TO ONE FOOT OF MARBLE TO PENNY-SIZED HAIL
COVERING THE GROUND
&&Special weather statement, Sep 26, 3:45 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 345 PM CDT WED SEP 26 2012 TXZ045-050-262115- GAINES-ANDREWS- 345 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL ANDREWS AND SOUTH CENTRAL GAINES COUNTIES UNTIL 415 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF FLOREY AT 345 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3263 10264 3252 10240 3237 10261 3246 10280 TIME...MOT...LOC 2045Z 222DEG 11KT 3245 10265
Special weather statement, Sep 26, 4:10 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 410 PM CDT WED SEP 26 2012 TXZ058-067-075-262145- PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 410 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR INTENSIFYING THUNDERSTORMS AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND SOUTH CENTRAL WARD COUNTIES UNTIL 445 PM CDT... INTENSIFYING THUNDERSTORMS WERE LOCATED FROM JUST EAST OF COYANOSA AND WESTWARD ACROSS THE REEVES PECOS COUNTY LINE...MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL IMPACT FARM TO MARKET ROAD 1776. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 55 MPH... NICKEL SIZED HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3148 10320 3120 10270 3093 10306 3121 10333 TIME...MOT...LOC 2106Z 210DEG 15KT 3122 10303
Special weather statement, Sep 26, 4:18 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 PM CDT WED SEP 26 2012 TXZ045-050-262145- GAINES-ANDREWS- 418 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING NORTH CENTRAL ANDREWS AND SOUTHEASTERN GAINES COUNTIES UNTIL 445 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES SOUTHEAST OF SEMINOLE IN SOUTH CENTRAL GAINES COUNTY AT 418 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3277 10231 3257 10222 3247 10247 3258 10262 TIME...MOT...LOC 2118Z 238DEG 14KT 3256 10247
Special weather statement, Sep 26, 4:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 445 PM CDT WED SEP 26 2012 TXZ045-046-050-262215- DAWSON-GAINES-ANDREWS- 445 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN ANDREWS...SOUTHEASTERN GAINES AND SOUTHWESTERN DAWSON COUNTIES UNTIL 515 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 12 MILES SOUTHWEST OF SAND AT 445 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3280 10219 3261 10204 3246 10235 3262 10248 TIME...MOT...LOC 2145Z 236DEG 11KT 3259 10232
Special weather statement, Sep 26, 5:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT WED SEP 26 2012
TXZ050-262230-
ANDREWS-
500 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN ANDREWS COUNTY UNTIL 530 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES NORTHEAST
OF ANDREWS IN OPEN COUNTRY OF NORTHEASTERN ANDREWS COUNTY AT 500 PM
CDT...MOVING NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3251 10234 3251 10221 3244 10223 3237 10222
3232 10242 3247 10254
TIME...MOT...LOC 2200Z 236DEG 12KT 3245 10239The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 45 min |
| Sep 25, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 47 min |
| Sep 25, 7:19 PM CDT | Special Weather Statement | MAF | Howard | 26 min |
| Sep 25, 7:34 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 41 min |
| Sep 25, 7:55 PM CDT | Special Weather Statement | MAF | Mitchell | 35 min |
| Sep 25, 7:56 PM CDT | Special Weather Statement | MAF | Terrell | 49 min |
| Sep 26, 3:45 PM CDT | Special Weather Statement | MAF | Andrews | 30 min |
| Sep 26, 4:10 PM CDT | Special Weather Statement | MAF | Ward | 35 min |
| Sep 26, 4:18 PM CDT | Special Weather Statement | MAF | Gaines | 27 min |
| Sep 26, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 59 min |
| Sep 26, 4:45 PM CDT | Special Weather Statement | MAF | Dawson | 30 min |
| Sep 26, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 42 min |
| Sep 26, 5:00 PM CDT | Special Weather Statement | MAF | Andrews | 30 min |
| Sep 26, 5:32 PM CDT | Special Weather Statement | MAF | Dawson | 28 min |
| Sep 26, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Martin | 38 min |
| Sep 26, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 62 min |
| Sep 26, 5:58 PM CDT | Special Weather Statement | MAF | Brewster | 32 min |
| Sep 26, 6:20 PM CDT | Special Weather Statement | MAF | Martin | 25 min |
| Sep 26, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 58 min |
| Sep 26, 6:50 PM CDT | Special Weather Statement | MAF | Borden | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.